# SDR CA970506018

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Engine: Allsn 250C20
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 2060605051
- Condition: Cracked
- Location: Attachment
- Part time: 1,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL TANK LOOSE, FOUND OIL TANK SUPPORT FLANGE HAD COMPLETELY BROKEN AROUND ONE ATTACHING BOLT HOLE
